On the distribution on the roots of polynomials
Annales de l'Institut Fourier, Volume 46 (1996) no. 5, p. 1275-1291
Using classical results on conjugate functions, we give very short proofs of theorems of Erdös–Turán and Blatt concerning the angular distribution of the roots of polynomials. Then we study some examples.
Grâce à des résultats classiques sur les fonctions conjuguées, nous donnons des démonstrations très courtes des théorèmes d’Erdös–Turán et de Blatt sur la distribution angulaire des racines des polynômes. Puis nous étudions quelques exemples.
@article{AIF_1996__46_5_1275_0,
     author = {Amoroso, Francesco and Mignotte, Maurice},
     title = {On the distribution on the roots of polynomials},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {46},
     number = {5},
     year = {1996},
     pages = {1275-1291},
     doi = {10.5802/aif.1548},
     mrnumber = {98h:11101},
     zbl = {0867.26009},
     mrnumber = {1427125},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1996__46_5_1275_0}
}
On the distribution on the roots of polynomials. Annales de l'Institut Fourier, Volume 46 (1996) no. 5, pp. 1275-1291. doi : 10.5802/aif.1548. https://aif.centre-mersenne.org/item/AIF_1996__46_5_1275_0/

[A] F. Amoroso, Algebraic numbers close to 1 and variants of Mahler's measure, Journal of Number Theory, 60 (1996), 80-96. | MR 1405727 | MR 97g:11075 | Zbl 0866.11060

[B] H.-P. Blatt, On the distribution of simple zeros of polynomials, Journal of Approximation Theory, 69 (1992), 250-268. | MR 1164991 | MR 93h:41009 | Zbl 0757.41011

[Ba] A. Baernstein, Some sharp inequalities for conjugate functions, Indiana Univ. Math. J., 27 (1978), 833-852. | MR 503717 | MR 80g:30022 | Zbl 0372.42007

[D] B. Davis, On the weak type (1, 1) inequality for conjugate functions, Proc. Amer. Math. Soc., 44 (1974), 307-311. | MR 348381 | MR 50 #879 | Zbl 0259.42016

[ET] P. Erdös and P. Turán, On the distribution of roots of polynomials, Annals of Math., 51 (1950), 105-119. | MR 33372 | MR 11,431b | Zbl 0036.01501

[G] T. Ganelius, Sequences of analytic functions and their zeros, Arkiv. för Matematik, 3 (14958), 1-50. | MR 62826 | MR 16,23c | Zbl 0055.06905

[K] P. Koosis, Introduction to Hp spaces, Cambridge, London, 1980. | MR 565451 | Zbl 0435.30001

[M] M. Mignotte, Remarque sur une question relative à des fonctions conjuguées, C.R. Acad. Sci. Paris, t. 315, Série I, (1992) 907-911. | MR 1187133 | MR 93i:30007 | Zbl 0773.31002

[T] V. Totik, Distribution of simple zeros of polynomials, Acta Math., 170 (1993), 1-28. | MR 1208561 | MR 95i:41011 | Zbl 0888.41003